×

Integro-differential operators on vector bundles. (English) Zbl 0135.37102


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422 – 433. · Zbl 0118.31203
[2] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289 – 309. · Zbl 0072.11501
[3] A.-P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901 – 921. · Zbl 0081.33502
[4] N. Dunford and J. T. Schwartz, Linear operators, Vol. I, Interscience, New York, 1958. · Zbl 0084.10402
[5] A. S. Dynin, Singular operators of arbitrary order on a manifold, Dokl. Akad. Nauk SSSR 141 (1961), 21 – 23 (Russian). · Zbl 0124.31101
[6] I. M. Gel\(^{\prime}\)fand, On elliptic equations, Russian Math. Surveys 15 (1960), no. 3, 113 – 123. · Zbl 0095.07804
[7] I. C. Gohberg, On the theory of multidimensional singular integral equations, Soviet Math. Dokl. 1 (1960), 960 – 963. · Zbl 0161.32101
[8] I. C. Gohberg and M. G. Kreĭn, Fundamental aspects of defect numbers, root numbers and indexes of linear operators, Uspehi Mat. Nauk (N.S.) 12 (1957), no. 2(74), 43 – 118 (Russian). · Zbl 0088.32101
[9] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. · Zbl 0103.15101
[10] B. Malgrange, Séminaire Schwartz, Faculté des Sciences de Paris, 1959/60.
[11] R. T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. 81 (1959), 658 – 690. · Zbl 0109.33001
[12] R. T. Seeley, The index of elliptic systems of singular integral operators, J. Math. Anal. Appl. 7 (1963), 289 – 309. · Zbl 0133.37603
[13] Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0095.09702
[14] M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422 – 433. · Zbl 0118.31203
[15] Raoul Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35 – 61. · Zbl 0096.17701
[16] A. S. Dynin, Fredholm elliptic operators on manifolds, Uspehi Mat. Nauk 17 (1962), 194-195.
[17] S. G. Mihlin, On the index of a system of singular integral equations, Outlines Joint Sympos. Partial Differential Equations (Novosibirsk, 1963), Acad. Sci. USSR Siberian Branch, Moscow, 1963, pp. 163 – 170.
[18] S. G. Mihlin, On the index of a system of singular equations, Dokl. Akad. Nauk SSSR 152 (1963), 555 – 558 (Russian).
[19] R. T. Seeley, Singular integrals on compact manifolds, Amer. J. Math. 81 (1959), 658 – 690. · Zbl 0109.33001
[20] R. T. Seeley, Regularization of singular integral operators on compact manifolds., Amer. J. Math. 83 (1961), 265 – 275. · Zbl 0192.23503
[21] R. T. Seeley, The index of elliptic systems of singular integral operators, J. Math. Anal. Appl. 7 (1963), 289 – 309. · Zbl 0133.37603
[22] A. I. Vol\(^{\prime}\)pert, The index of systems of two-dimensional singular integral equations., Dokl. Akad. Nauk SSSR 142 (1962), 776 – 777 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.